# SDR DL76L030153

- Difficulty date: February 13, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 60,306 hours, 9,368 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTION AND PLACING THE GEAR HANDLE TO THE OFF POSITION, GOT SEVERAL MESSAGES.  DID NOT PLACE HANDLE TO THE UP POSITION.  RETURNED TO JFK DUE TO MSG OF TAIL SKID.  MTC IN PROGRESS.  PERFORMED T/S FOR LANDING GEAR HANDLE INTLK PER FIM 32-30-00.  ALL FIM STEPS CHECK OK.  REPLACED PROX SWITCH ELEX UNIT PER MM.  PERFORMED VERIFICATION TEST FLT.  LANDING GEAR RET AND AIR GROUND SENSOR INFLT CHECK OK.
